# SDR ASOA2014032810225

- Difficulty date: March 14, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 14,669 hours, 9,645 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL FOWARD WEB FLOOR PROTECTOR AND LOWER SILL ANGLE CORRODED.  R & R LOWER SILL ANGLE IAW SRM 51-42-06-001-001-A01, DWG SH670-31950.
